# SDR UIEA2019110505856

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,821 hours, 20,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 3209953
- Part serial: 654
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FWD EQUIPMENT VALVE DISPLAYED.( TRANSFERRED TO MDDR 120092 IAW MEL 21-58-01-01, CAT 'C', DUE DATE: 13-NOV-19. PLACARDS INSTALLED.   LP 1116521 - M3: T/S PER B767 FIM 21-58 FT 985. STOPPED @ STEP 4 FOR REPLACEMENT OF EQUIPMENT COOLING INDICATION CARD, M867 IN THE P50 PANEL. P/N 285T0095-8 ON ORDER. MCC NOTIFIED AND DMI REMAINS OPEN.  LP 1116523 - M2: REMOVED AND REPLACED PRINTED CIRCUIT CARD #M867 IAW AMM 21-58-00, P50 CARD  FILE, NO HELP. DMI 120092 REMAINS OPEN. OFF PART (P/N: 285T0095-8, S/N: D00575).  LP 1216648 - M9: REMOVED AND REPLACED FORWARD EXHAUST VALVE (V12) IAW B767 AMM 21-58-05, OPS CHECK GOOD. FORWARD EQUIPMENT COOLING AUTO SYSTEM OPS CHECK GOOD. THIS CLEARS MDDR 120092. PLACARDS REMOVED AND MCC NOTIFIED. )
